# SDR JGVR20240416003

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 6,226 hours, 4,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION FROM AROUND THE NUTPLATE ON THE FIRST RIB UNDER THE BAGGAGE FLOOR, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION, CLEANED, TREATED, PRIMED, AND PAINTED THE BLENDED SURFACE PERMANENTLY REPAIRED AFFECTED AREA IAW NJA RFTS.
